Posted by: Athina | 2009-06-22

Red veins and yellow spots on eyes

I have had red veins and yellow spots in my eyes for the past 3/4 weeks. A month ago I had intercourse and oral sex with someone, 4 days later I had red, swollen tonsils, covered with white spots and fever, next day I started taking erythromycin 500mg on my own, two days later I stopped taking it because it gave me stomach pain  a week after exposure I went to an STD clinic, the same day the doctor diagnosed me with mucopurulent cervicitis and yeast infection, she prescribed me azithromycin (4 pills at one time) and 2 fluconazole pills (one every other day). The fever and white spots dissapeared the very next day I took the antibiotics. Two weeks later test results came all negative, for the culture test on my throat for gonorrhea, HIV, Hepatitis A,B,C, Clamydia, Gonorrhea, Syphillis but I was left a yellowish/greenish tone on my skin (which has been fading, I' m getting my natural color back) and yellow spots and red veins on my eyes which hasn' t changed at all. What could be the cause? The interaction with erythromycin, Hepatitis, HIV, a consecuence of MPC?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Dear Athina
The red veins may just be due to an allergy or irritation in the eyes and you can try using something like Spersallerg for it - a yellowish tinge of the white of the eye can be an indication of liver problems, so maybe you should let your doctor have a look at this and do a liverfunction blood test if needed.
Dr Bets

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.